# SDR DL72W010048

- Difficulty date: January 10, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- Aircraft time: 76,786 hours, 51,733 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2.75 INCH LONG CRACK WAS FOUND IN THE UPPER SKIN AT THE UPPER FASTENER ROW OF THE STRINGER 26L SKIN LAP JOINT AT FS 700.  THE DAMAGED SECTION OF SKIN WAS CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOULBER PER B727 SRM 53-30-3, FIG 14  AND ER/A 379754-14.
